RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2012, Volume 17, Issue 5, Pages 3–20 (Mi fpm1431)  

This article is cited in 1 scientific paper (total in 1 paper)

Asymptotic distribution of the size of a $d$-dimensional model of an open string

V. I. Alkhimov

Moscow City University of Psychology and Pedagogics

Abstract: In this paper, we propose a statistical description of the configuration of a $d$-dimensional model of an open string that avoids self-intersection. For the distribution of the distance between the ends of the string we have obtained an exact integral equation similar to the well-known Dyson equation in quantum field theory. The resulting equation is invariant under continuous transformations of the renormalization group, which allows one to use the renormalization group method to establish the desired asymptotic distribution.

Full text: PDF file (188 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2013, 193:4, 479–492

UDC: 519.2

Citation: V. I. Alkhimov, “Asymptotic distribution of the size of a $d$-dimensional model of an open string”, Fundam. Prikl. Mat., 17:5 (2012), 3–20; J. Math. Sci., 193:4 (2013), 479–492

Citation in format AMSBIB
\Bibitem{Alk12}
\by V.~I.~Alkhimov
\paper Asymptotic distribution of the size of a~$d$-dimensional model of an open string
\jour Fundam. Prikl. Mat.
\yr 2012
\vol 17
\issue 5
\pages 3--20
\mathnet{http://mi.mathnet.ru/fpm1431}
\transl
\jour J. Math. Sci.
\yr 2013
\vol 193
\issue 4
\pages 479--492
\crossref{https://doi.org/10.1007/s10958-013-1476-5}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84899412447}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1431
  • http://mi.mathnet.ru/eng/fpm/v17/i5/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Alkhimov, “A $d$-dimensional model of the canonical ensemble of open strings”, Theoret. and Math. Phys., 180:1 (2014), 862–879  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:217
    Full text:65
    References:25
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020